Open Access System for Information Sharing

Login Library

 

Article
Cited 21 time in webofscience Cited 0 time in scopus
Metadata Downloads

New construction for binary sequences of period p(m)-1 with optimal autocorrelation using (z+1)(d)+az(d)+b

Title
New construction for binary sequences of period p(m)-1 with optimal autocorrelation using (z+1)(d)+az(d)+b
Authors
No, JSChung, HSong, HYYang, KLee, JDHelleseth, T
POSTECH Authors
Yang, K
Date Issued
May-2001
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Keywords
cyclotomic numbers; optimal autocorrelation; pseudorandom sequences; randomness properties; PSEUDORANDOM SEQUENCES; IDEAL AUTOCORRELATION; GMW SEQUENCES
URI
http://oasis.postech.ac.kr/handle/2014.oak/19535
ISSN
0018-9448
Article Type
Article
Citation
IEEE TRANSACTIONS ON INFORMATION THEORY, vol. 47, no. 4, page. 1638 - 1644, 2001-05
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 YANG, KYEONG CHEOL
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse